# SDR HEEA072609

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Leaking
- Location: Main Rotor
- Component: Cylinder   (Hr), 206076062003
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CAUSING EXTERNAL LEAKAGE OF SERVO DURING TESTING.  FOUND DEFECTIVE LAPPING. SENT TO FORTNER ACCESSORY SERVICE CORP. FOR WARRANTY REPAIR.
